# SDR S2YA05070

- Difficulty date: October 23, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- Engine: Pwa PT6A67D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066306200
- Condition: Sticking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF FLIGHT, THE CREW REPORTED THE CAPTAIN`S ALTIMETER FROZE UP (STOPPED CLIMBING) WERE PERFORMEING AN AIR-TURN-BACK.  UPON ARRIVAL BACK, THE ALTIMETER BEGAN TO WORK AGAIN.  MX REPLACED THE ALTIMETER AND RETURNED THE AC TO SERVICE.  (K)
